MathSciNet Relay Station
MathSciNet bibliographic data
MR1929888 35K55 (35B35 58D25)
Chen, Xinfu; Guo, Jong-Shenq Existence and asymptotic stability of traveling waves of discrete quasilinear monostable equations. J. Differential Equations 184 (2002), no. 2, 549–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement